# SDR HNAA0300018

- Difficulty date: March 23, 2003
- Submitted: April 3, 2003
- Operation: Air carrier
- Aircraft: N337EN
- Make and model: Dhav DHC8311
- Aircraft serial: 284
- Aircraft time: 21,756 hours, 24,417 cycles
- System (JASC): 2300 · Communications System
- Part: Antenna
- Part number: 1010531AB2K
- Condition: Broken
- Location: Comms
- Part time: 21,756 hours, 24,417 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CREW REPORTED VIBRATION DURING CLIMBOUT, WITH INCREASING INTENSITY.  AIRCRAFT RETURNED TO FIELD.  FOUND PORTION OF LOWER COMM ANTENNA MISSING.  REPLACED ANTENNA.
